# SDR USAA990455

- Difficulty date: May 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N619AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27198
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1540-1640
- Part time: 19,522 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING C-4 CHECK, FOUND AFT END OF SEAT TRACK CORRODED 100 INCHES AT RBL 24.5 BETWEEN STATION 1540 AND STATION 1640, CORROSION LEVEL 2.  REPLACED SEAT TRACK BETWEEN STATION 1540 AND 1640 PER SRM 51-10-00 AND BOEING DRAWING NR 146N210.  (M)
